# SDR SWAA2022072734894

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,055 hours, 28,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS INOP. / [01] R+R LH FWD BATTERY PACK AND RH AFT BATTERY PACK/POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD.
